# SDR SIMA200325309

- Difficulty date: September 8, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lockpin
- Condition: Lack Of Lube
- Location: Cockpit Seat
- Component: Seat
- Component part number: 147161100
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, CRWE REPORTED THE CAPTAINS SEAT PINS FAILED TO ENGAGE AND PILOTS SEAT SLIDE TO THE AFT POSITION.  MAINTENANCE CLEANED THE CAPTAINS SEAT TRACKS AND LUBRICATED THE SEAT PINS.  OPS CHECK WAS GOOD IAW CMM 25-21.  (M)
